국내 HIV 감염인에서 Ritonavir-boosting 요법이 황달에 의한 Atazanavir의 중단에 미치는 영향
Effect of Ritonavir-boosting on Atazanavir Discontinuation due to Jaundice in HIV-infected Koreans
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Background: Data regarding differences of intolerance between a ritonavirunboosted and a ritonavir-boosted atazanavir regimen in HIV-infected Koreans is limited. Materials and Methods: A review was conducted of the incidence of severe hyperbilirubinemia (serum total bilirubin >3.1 mg/dL) and discontinuation of atazanavir in HIV-infected patients who had received an atazanavir-containing regimen at Seoul National University Hospital from 2005 to 2009. Patients with active liver disease were excluded from the study. Results: Of a total of 335 patients receiving an atazanavir-containing regimen,145 (43.3%) received treatment with a ritonavir-boosted regimen. The cumulative incidence of severe hyperbilirubinemia at three months was 40.5% in patients receiving a ritonavir-boosted atazanavir regimen and 21.4% in patients receiving an un-boosted atazanavir regimen (P<0.001). The cumulative incidence of severe hyperbilirubinemia at 12 months was 58.5% in patients receiving a ritonavirboosted regimen and 41.3% in those receiving an un-boosted regimen (P=0.008). The proportion of drug discontinuation due to jaundice during the 12-month period was 11.7% in patients receiving a ritonavir-boosted regimen and 5.3% in those receiving an un-boosted regimen (P=0.035). Conclusions: Occurrence of severe hyperbilirubinemia and discontinuation of atazanavir due to jaundice was significantly more common in HIV-infected Koreans who received a ritonavir-boosted atazanavir regimen than in those who received a ritonavir-un-boosted atazanavir regimen.
Abstract
Background: Data regarding differences of intolerance between a ritonavirunboosted and a ritonavir-boosted atazanavir regimen in HIV-infected Koreans is limited. Materials and Methods: A review was conducted of the incidence of severe hyperbilirubinemia (serum total bilirubin >3.1 mg/dL) and discontinuation of atazanavir in HIV-infected patients who had received an atazanavir-containing regimen at Seoul National University Hospital from 2005 to 2009. Patients with active liver disease were excluded from the study. Results: Of a total of 335 patients receiving an atazanavir-containing regimen,145 (43.3%) received treatment with a ritonavir-boosted regimen. The cumulative incidence of severe hyperbilirubinemia at three months was 40.5% in patients receiving a ritonavir-boosted atazanavir regimen and 21.4% in patients receiving an un-boosted atazanavir regimen (P<0.001). The cumulative incidence of severe hyperbilirubinemia at 12 months was 58.5% in patients receiving a ritonavirboosted regimen and 41.3% in those receiving an un-boosted regimen (P=0.008). The proportion of drug discontinuation due to jaundice during the 12-month period was 11.7% in patients receiving a ritonavir-boosted regimen and 5.3% in those receiving an un-boosted regimen (P=0.035). Conclusions: Occurrence of severe hyperbilirubinemia and discontinuation of atazanavir due to jaundice was significantly more common in HIV-infected Koreans who received a ritonavir-boosted atazanavir regimen than in those who received a ritonavir-un-boosted atazanavir regimen.
참고문헌 (19)
- Havlir DV., "Atazanavir : new option for treatment of HIV infection", Clin Infect Dis, 38, pp.1599~1604 (2004)
- Zucker SD., "Mechanism of indinavir-induced hyperbilirubinemia", Proc Natl Acad Sci USA, 98, pp.12671~2676 (2001)
- Squires K., "Comparison of once-daily atazanavir with efavirenz, each in combination with fixed-dose zidovudine and lamivudine, as initial therapy for patients infected with HIV", J Acquir Immune Defic Syndr, 36, pp.1011~1019 (2004)
- Wood R., "Long-term efficacy and safety of atazanavir with stavudine and lamivudine in patients previously treated with nelfinavir or atazanavir", J Acquir Immune Defic Syndr, 36, pp.684~692 (2004)
- Johnson M., "Atazanavir plus ritonavir or saquinavir, and lopinavir", ritonavir in patients experiencing multiple virological failures, 2005, pp.19, 685~694
- Johnson M., "96-week comparison of once-daily atazanavir", ritonavir and twice-daily lopinavir, AIDS, pp.2006, 20[DOI]
- Zeldin RK., "Pharmacological and therapeutic properties of ritonavir-boosted protease inhibitor therapy in HIV-infected patients", J Antimicrob Chemother, 53, pp.4~9 (2004)
- Malan DR., "Efficacy and safety of atazanavir, with or without ritonavir, as part of once-daily highly active antiretroviral therapy regimens in antiretroviral-naive patients", J Acquir Immune Defic Syndr, 47, pp.161~167 (2008)
- Molina JM., "Once-daily atazanavir", ritonavir versus twice-daily lopinavir, Lancet, pp.2008, 372[DOI]
- Molina JM., "Once-daily atazanavir", ritonavir compared with twice-daily lopinavir, J Acquir Immune Defic Syndr, pp.2010, 53[DOI]
- 대한에이즈학회, "국내 HIV 감염인의 HIV", AIDS 진단 및 치료에 관한 임상진료지침 권고안, 2011, pp.43(2), 89~128[DOI]
- "Guidelines for the use of antiretroviral agents in HIV-1-infected adults and adolescents"[URL]
- 이경아, "Haplotype structure of the UDP-Glucuronosyltransferase 1A1 (UGT1A1) gene and its relationship to serum total bilirubin concentration in a male Korean population", CLINICAL CHEMISTRY, 49(12), pp.2078~2081, AMER ASSOC CLINICAL CHEMISTRY
- 최평균, "Incidence of Atazanavir-associated Hyperbilirubinemia in Korean HIV Patients: 30 Months Follow-up Results in a Population with Low UDP-glucuronosyltransferase1A1*28 Allele Frequency", Journal of Korean Medical Science, 25(10), pp.1427~1430 (2010), 대한의학회
- Park WB., "Genetic Factors Influencing Severe Atazanavir-Associated Hyperbilirubinemia in a Population with Low UDP-Glucuronosyltransferase 1A1*28 Allele Frequency", CLINICAL INFECTIOUS DISEASES, 51, pp.101~106 (2010), UNIV CHICAGO PRESS
- Fellay J., "Prevalence of adverse events associated with potent antiretroviral treatment : Swiss HIV Cohort Study", Lancet, 358, pp.1322~1327 (2001)
- Bosma PJ., "The genetic basis of the reduced expression of bilirubin UDPglucuronosyltransferase 1 in Gilbert's syndrome", N Engl J Med, 333, pp.1171~1175 (1995)
- Rotger M., "Gilbert syndrome and the development of antiretroviral therapy-associated hyperbilirubinemia", J Infect Dis, 192, pp.1381~1386 (2005)
- Ray JE., "Therapeutic drug monitoring of atazanavir : surveillance of pharmacotherapy in the clinic", Br J Clin Pharmacol, 60, pp.291~299 (2005)
